# SDR VTZA990083

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 16650101
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7763 - IAD-RDU - AIRCRAFT ABORTED TAKEOFF DUE TO AIRCRAFT PULLED HARD RIGHT DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NOSE WHEEL STEERING CONTROL MODULE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
